MathSciNet Relay Station
MathSciNet bibliographic data
MR2813492 (2012k:60096) 60G07 (37H99 46L53 60J25 60K35 81S25)
Ganikhodzhaev, Rasul; Mukhamedov, Farrukh; Rozikov, Utkir Quadratic stochastic operators and processes: results and open problems. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 14 (2011), no. 2, 279–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement